# SDR LR7A02077

- Difficulty date: September 4, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,820 hours, 20,264 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 18084942
- Condition: Dirty
- Location: Air Conditioning
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED SMELL FROM FLIGHT DECK AIR CONDITIONING SYSTEM.  REPLACED FLIGHT DECK AIR CONDITIONING WATER SEPARATOR CONDENSER SOCK IAW SMP 581 21-50-00 PG 201 & 222.  OPS CHECK GOOD.
